# SDR AALA202411220075

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 72,207 hours, 29,960 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN. CHECKED AND CONFIRMED LAVATORY DOOR DIFFICULT TO OPEN. DRY LUBE DOOR HANDLE ASSEMBLY. DOOR OPERATION EXCELLENT NOW.
